# SDR AALA201711249014

- Difficulty date: November 22, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,921 hours, 25,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED ON THE BRACKET OF THE AFT EDGE OF TOP LEFT MLG WHEEL WELL DOOR UPPER ACTUATOR.    REPAIRED THE BRACKET IAW SRM 51-10-03 AND 53-10-00-38.
